# SDR IPXA3M78318

- Difficulty date: May 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Indication
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, LEVEL 1 EMERGENCY LIGHT BATTERY 1 LOW DISPLAYED.   ACCOMPLISHED SYS OPS TEST IAW AMM 33-51-700-802. ALL SYSTEMS OPS NORMAL.
